Lemsip PS Cold & Flu Day & Night Tablets 24

Rating:
90% of 100
NZD$16.15
In stock
SKU
NV55
Lemsip PS Cold & Flu Day & Night Tablets provide 24 hours relief from cold and flu, sinus pain and blocked nose. Buy this effective cold and flu medicine online here.
 
Description
 
Lemsip PS Cold & Flu Day & Night Tablets 24 is an effective treatment for the major symptoms of cold and flu, including blocked or runny noses, body aches and pains and headaches. 
 
Day Tablets: For temporary relief of the symptoms of sinus congestion and colds and flu such as sinus pain, blocked nose, reduces fever, body aches and pains, sinus congestion. 
Night Tablets: Contain an added antihistamine which temporarily relieves sneezing and itchy watery eyes, runny nose. Therefore allows a good night’s sleep. 
 
Keep to the recommended dose. Do not exceed 6 day tablets and 2 night tablets in 24 hours. If symptoms persist, see your doctor. Prolonged use without medical supervision could be harmful. Do not use for more than 3 days for adults. Do not use more than 48 hours for children 12 years and over, unless advised by a doctor. 
 
Warnings: 
 
Do not use: - For children under 12 years - If tablet foil is broken - If you are hypersensitive to any of the ingredients - If you are taking or have taken in the last two weeks a monoamine oxidase inhibitor (MAOI) - If you are lactating or breastfeeding - With other products containing paracetamol, unless advised by a doctor or pharmacist. - With other antihistamines. 
 
Active Ingredients: 
 
Day: Paracetamol 500mg, Phenylephrine HCL 5mg. 
Night: Paracetamol 500mg, Phenylephrine HCL 5mg, Chlorpheniramine maleate 2mg. 
 
Dosage: 
 
Adult and Children 12 years and over: White DAY Tablets: Take 2 in the morning, and 2 in the afternoon if required. Repeat dose if needed after 4-6 hours. Pink NIGHT Tablets: Take 2 at bedtime if required. Do not take night tablet within 4 hours of day tablet.
 
Write Your Own Review
You're reviewing:Lemsip PS Cold & Flu Day & Night Tablets 24
Your Rating